# SDR ASAA2022073039379

- Difficulty date: July 30, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N267AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60581
- Aircraft time: 18,767 hours, 6,148 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 146A812712
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT FWD SHIELD PANEL IS CORRODED. GROUNDED - YES. CORROSION FOUND TO HAVE 100% MAT LOSS REMOVED AND REPLACED DAMAGED SHIELD PANEL IAW B737-900ER SRM 51-40-02-0G-0W=2 O=.050 R=0 L=4 D=.050.
